# SDR AALA202304254572

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,440 hours, 33,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS MAIN DOOR 1L HARD TO CLOSE AND OPEN. MAINTENANCE LUBRICATED 1L DOOR PER AMM 12-22-52 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
